# SDR ASAA2019081953414

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,693 hours, 13,953 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601982
- Condition: Inoperative
- Location: Apu
- Part time: 31,386 hours, 9,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR REQUIRED SEVERAL ATTEMPTS BEFORE IT PROVIDED ELECTRICAL POWER. APU WAS RUNNING AND BLUE APU GEN OFF BUS ILLUMINATED BUT VOLT AND FREQUENCY METER INDICATED 0 VOLTS. GROUNDED - YES. REMOVED AND REPLACED START CONVERTER UNIT REF B737-800 AMM 49-41-61, OPS CHECK NORMAL PER SAME.
